# SDR SWAA2021081804880

- Difficulty date: August 7, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 46,019 hours, 27,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL TRANSITION STRIP; UPPER SURFACE CORRODED AT NUT PLATE. DOT 15/234 ; / [01] REMOVED CORROSION IAW SRM 51-10-02-0G-0; USING 10X MAG. VERIFIED MATERIAL LOSS ORIGINAL T .063' LOSS .020' REMAINING MATERIAL .043' OUT OF LIMITS IAW SRM 53-00-53-1A-1.; [02] VERIFIED NEW PART PN 146A9401U39. A-TAG BC3867 IAW IPC 53-42-11-30 ITEM 130.; [03] DRILLED UP AFT SIDE OF TRANSITON STRIP PN 143A9401U39 AND INSTALLED NUT PLATES FOR FLOOR PANEL 140DF IAW SRM 51-40-05-0G-0. ALL STEPS COMPLETE 1-3.; [04] INSPECTION CW STEP 3; [05] AUDIT CW
